A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics

Manfred Heinz Denker, Madan L. Puri, Uwe Rösler

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A new approach to the asymptotic normality of the multivariate linear rank statistics is provided along with the Berry-Esséen and the Prohorov distance estimates for the remainder term in the convergence to normality.

Original languageEnglish (US)
Pages (from-to)148-167
Number of pages20
JournalJournal of Multivariate Analysis
Volume17
Issue number2
DOIs
StatePublished - Jan 1 1985

Fingerprint

Linear Rank Statistics
Rank Statistics
Error term
Asymptotic Normality
Central limit theorem
Normality
High-dimensional
Statistics
Estimate
Asymptotic normality

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Cite this

Denker, Manfred Heinz ; Puri, Madan L. ; Rösler, Uwe. / A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics. In: Journal of Multivariate Analysis. 1985 ; Vol. 17, No. 2. pp. 148-167.
@article{bf5e1cccfb4e41efb0702f4e967f3136,
title = "A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics",
abstract = "A new approach to the asymptotic normality of the multivariate linear rank statistics is provided along with the Berry-Ess{\'e}en and the Prohorov distance estimates for the remainder term in the convergence to normality.",
author = "Denker, {Manfred Heinz} and Puri, {Madan L.} and Uwe R{\"o}sler",
year = "1985",
month = "1",
day = "1",
doi = "10.1016/0047-259X(85)90076-4",
language = "English (US)",
volume = "17",
pages = "148--167",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "2",

}

A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics. / Denker, Manfred Heinz; Puri, Madan L.; Rösler, Uwe.

In: Journal of Multivariate Analysis, Vol. 17, No. 2, 01.01.1985, p. 148-167.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A sharpening of the remainder term in the higher-dimensional central limit theorem for multilinear rank statistics

AU - Denker, Manfred Heinz

AU - Puri, Madan L.

AU - Rösler, Uwe

PY - 1985/1/1

Y1 - 1985/1/1

N2 - A new approach to the asymptotic normality of the multivariate linear rank statistics is provided along with the Berry-Esséen and the Prohorov distance estimates for the remainder term in the convergence to normality.

AB - A new approach to the asymptotic normality of the multivariate linear rank statistics is provided along with the Berry-Esséen and the Prohorov distance estimates for the remainder term in the convergence to normality.

UR - http://www.scopus.com/inward/record.url?scp=46549096464&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46549096464&partnerID=8YFLogxK

U2 - 10.1016/0047-259X(85)90076-4

DO - 10.1016/0047-259X(85)90076-4

M3 - Article

AN - SCOPUS:46549096464

VL - 17

SP - 148

EP - 167

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 2

ER -